# SDR HALA2017042300106

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,952 hours, 10,412 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Washer
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND RT NLG TANG AXLE WASHER MISSING. REMOVED AND REPLACED NEW RIGHT NOSE GEAR TIRE WHEEL ASSEMBLY PER AMM 32-45-02. INSTALLED NEW AXLE WASHER AND TORQUED NUT PER AMM.
